# SDR ASAA2012061392479

- Difficulty date: June 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK, M1898, FAILS TEST.  ACFT GROUNDED. REPLACED EMER  LIGHTS POWER SUPPLY M1898 AND OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
